# SDR AALA202410254231

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 41,029 hours, 17,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT FLASH LIGHT BATTERY REQUIRES REPLACEMENT. REPLACED FLIGHT ATTANDENT FLASHLIGHT BATTERY. PER AMM 25-64-00.
